# SDR VNAA0604003

- Difficulty date: April 4, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 4,914 hours, 4,612 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Open
- Location: Exterior
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE CREW DETERMINED THE EXTERNAL SERVICE PANEL ACCESS DOOR WAS OPEN.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE CONFIRMED THE OPEN DOOR.  INSPECTION OF THE DOOR AND FUSELAGE REVEALED NO DEFECTS.  THE DOOR WAS PROPERLY SECURED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
